Mathematical Research Letters

Volume 23 (2016)

Number 4

Weak positivity for Hodge modules

Pages: 1139 – 1155

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n4.a8

Authors

Mihnea Popa (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.)

Lei Wu (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.)

Abstract

We prove the weak positivity of the kernels of Kodaira–Spencer-type maps for pure Hodge module extensions of generically defined variations of Hodge structure.

2010 Mathematics Subject Classification

14D07, 14F10, 14F17

Full Text (PDF format)